# SDR DXTA2015062206033

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 829 hours, 653 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 4629001011
- Part serial: 0607
- Condition: Failed
- Location: Flight Controls
- Part time: 827 hours, 651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLYING AT 40,000 FT,  NOTICED YELLOW X THROUGH BOTH PITCH & SPOILER INDICATORS.  NO OTHER INDICATIONS OR CAS MSGS DISPLAYED.  ACFT SEEMED FINE BUT SHORTLY THEREAFTER THE AUTOPILOT WOULD NOT FOLLOW COMMANDS.  TURNING AUTOPILOT OFF IT BECAME APPARENT THERE WAS A FAILURE OF PITCH CONTROL CAPABILITIES.  REMOVED FAULTY FCE 2 UNIT.  INSTALLED MODIFIED FEC 2 UNIT & PERFORMED OPERATIONS CHECK & SPOILER RIGGING PROCEDURE.  NO CAS MESSAGES PRESENT.  PITCH CONTROL OPS CHECKED GOOD.  FUEL INDICATION NORMAL.  ALL MX PERFORMED IAW MM TASKS 27-03-01-400-801-A & 27-60-00-820-801-A.
